# SDR SWIA202157409

- Difficulty date: February 16, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY FRAME FS333.0 AT STRINGER 27 HAS CORROSION.   (C-CHECK RO 4/4/2021)    REMOVED CORROSION ON FS333 FRAME STR27 "OUT OF LIMITS" REF CRJ700 SRM 53-00-06-201-00-A01.  REPAIRED FS333 FRAME BY CUTTING DAMAGE FRAME SECTOR BETWEEN STR25R - STR25L AND INSTALLING 2EA FABRICATED SPLICE ANGLE & 2EA STRINGER CLEATS.  RESTORED FINISH.  COMPLIED WITH ST 51-900-1002-SKY.  LEAK CHECKS GOOD.
